# SDR 07FDEA04269

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 691447614
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT HOUSING FRAME-TO-LEADING EDGE OF VERTICAL STAB ATTACH CLIP ON RT SIDE IS CRACKED LOCATED AT STA 1233 REMOVED CRACKED ATTACH CLIP, FABRICATED NEW CLIP AND INSTALLED.  REF BOEING DOCUMENT NR 69-14476/ID NR 0001/ITEM NR 14/FRAME 1 OF 2 AND SRM 51-30-2.  CLASSIFIED AS A MAJOR REPAIR.
